MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The New York state dental journal · 2000

Toxic epidermal necrolysis associated with quinidine administration.

Adornato M C

Клинический случайСтатьяПеревод в очереди

Аннотация

Toxic epidermal necrolysis (TEN) is a rare, life threatening, drug induced cutaneous reaction first reported by Lyell in 1956. He named the condition TEN to distinguish it from staphylococcal scalded skin syndrome. It is characterized by a separation of the epidermis and dermis with subsequent desquamation of skin. The denuded areas of skin have the appearance of second-degree burn. Drug induced TEN is a disease of severe morbidity and high mortality. The drugs most frequently associated with onset of the condition are sulfonamides, anticonvulsants, non-steroidal anti-inflammatory drugs, and allopurinol. This study reports the occurrence of TEN in a patient receiving Quinidine.

Для цитирования: Adornato M C. Toxic epidermal necrolysis associated with quinidine administration.. The New York state dental journal. 2000.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.